MAUDE Adverse Event Report: NATUS MANUFACTURING LTD. TECA ELITE NEEDLE; TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE

NATUS MANUFACTURING LTD. TECA ELITE NEEDLE; TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE
Model Number S53153
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 08/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Work order (b)(4) was reviewed.(b)(4) was referenced in relation to humidity failure in the cleanroom.In process testing and inspections recorded on doc-011247 rev g all gave pass results.The results for hub to cover retention test were within specification which is minimum 1.2kgf.Lowest value recorded was 2.490kgf, highest recorded value was 9.235kgf.No reworks carried out on this lot.Defect product has been requested to be returned.Justification for not providing below information and applicable sections: patient information - no patient injury reported, device malfunction occurred.Date of event - date of event requested from the customer but information not yet provided relevant tests / laboratory data - this section is not applicable as no patient injury occurred.Other relevant history, including preexisting medical conditions: this section is not applicable as no patient injury occurred.Suspect products - not applicable.Serial # - this section is not applicable as the medical device does not have a serial number.If implanted date (mm/dd/yyyy) - this section is not applicable as the medical device is not implantable.If explanted date (mm/dd/yyyy) - this section is not applicable as the medical device is not implantable.Reprocessor name and address - this section is not applicable as the medical device is not a single-use device that was reprocessed or reused on a patient.Concomitant medical products and therapy dates (excluding treatment of event) - this section is not applicable to this type of device for use by user facility / importer - not applicable as we are not a facility or importer of device.If nd, give protocol # - this section is not applicable as the medical device is not ind.Adverse event terms - this section is not applicable to medical devices.If remedial action initiated , check type - this section is not applicable as no remedial action was initiated.If action reported to fda under 21 usc 360i (f), list correction / removal reporting number - this section is not applicable as there was no action reported under 21 usc 360i(f).
 
Event or Problem Description
Teca concentric needle hub to colour separation.Teca concentric s53153 (1 box), red casing around the needle is coming off on every single needle on this box.
 
Additional Manufacturer Narrative
The following was carried out on 10 retains: hub to cover retention test as (b)(4) rev o - all needles passed with results within minimum spec of 1.2kgf.Lowest value recorded was 3.250kgf, highest recorded value was 6.880kgf.Hub id verification also gave pass results.The risk of this complaint was reviewed under (b)(4) risk management report for teca disposable needle and value line dcn and the risk rating found is low 1a the complaint log has been reviewed over a period of 12 months for this product line.3 similar complaint has been received, (b)(4) opened to investigate this issue further.
 
Additional Manufacturer Narrative
Natus has made two documented attempts for defective product to be returned for evaluation.Natus has not yet received defective parts.Capa004168 has been opened to investigate this issue further.

Brand Name
TECA ELITE NEEDLE
Common Device Name
TECA ELITE DISPOSABLE CONCENTRIC NEEDLE ELECTRODE
Manufacturer (Section D)
NATUS MANUFACTURING LTD.
ida business park
gort
galway, connaught H91PD 92
EI  H91PD92
MDR Report Key7897219
Report Number3005581270-2018-00011
Device Sequence Number183051
Product Code IKT
UDI-Device Identifier00382830017480
UDI-Public00382830017480
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K112034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/14/2021
Device Model NumberS53153
Device Catalogue NumberS53153
Device Lot Number11B/18/T
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/22/2018
Supplement Date Received by Manufacturer08/22/2018
08/22/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/18/2018
11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;